How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

I am a 67-year-old male. I have high blood pressure. I take

Resolved Question:

I am a 67-year-old male. I have high blood pressure. I take Atenolol and Benazepril. I want to know if there is a natural supplement (something like VigRX) that I could safely take that would give me firm erections and increase my libido.
Submitted: 6 years ago.
Category: Health
Expert:  Dr. RK replied 6 years ago.
Dear reporter,

Greetings and welcome to justanswer,

How long are the symptoms of ed present?
do you suffer fom diabetes?
did you consult a doctor yet or take any drug?
Customer: replied 6 years ago.

It's just been in the last few months. I do not have diabetes. I have not consulted my doctor yet and have not taken any drug.


Expert:  Dr. RK replied 6 years ago.
Dear reporter,

Thank you for the information,

There are various causes of such Ed.The common ones are diabetes, high blood pressure, certain drugs, psychological depression, low serum testosterone, etc.

As per the symptoms the chances of the side effect of the drug atenolol may be there as cause such symptoms of Ed.The change in drug may be required if the symptoms are severe.

The other possibility could be the pschological which may also be associated with such symptoms and should be ruled out.

The herbal drugs like horny goat weed , vigrx may be helpful in such ed in a natural way.Though the treatment is aimed at the underlying cause.

Here is the link for more information

treatment of ED

side effect of atenolol

Let me know if you have any doubt.

Thank you!
Dr. RK and 4 other Health Specialists are ready to help you

Related Health Questions